Posted by bleauberry on March 24, 2009, at 17:38:07
In reply to Re: Cure for fatigue and lack of muscle energy..., posted by NewQuestions on March 24, 2009, at 8:45:09
I can relate. I too am hypersensitive to many common vitamins and supplements. I'm not sure if E gives me a problem or not; C definitely makes me more fatigued; B vitamins are nasty, causing erratic plunges in mood, and weird things like tight sore calf muscles that is actually quite scary when it happens. B vitamins frighten me.
But I wanted to share with you, I can take selenium and zinc. They feel invisible at reasonable doses. The reason I mention it is because they were in the cocktail in that article that was shown successful. You might try low doses of them if you haven't already, one at a time of course.
As for other supplements, I think we hypersensitive ones have to start with miniscule doses. For example if a common starting dose for someone wanting to take Vit X is 25 units for a week and then up to 100 units after that, well, I think for you and me that means we need to take 5 units for an entire months before going up to maybe 10 units, and in fact we won't even reach everyone else's starting dose of 25 units for probably 3 months, if ever. We need to make biological changes very slowly in tiny steps.
Bottom line, if a supplement feels bad, we probably shouldn't take it. I think our body is trying to tell us something. Or if we take it at all, for whatever obvious health benefits, it probably needs to be in crumbs rather than units.
Anyway, give selenium, zinc, and CoQ10 a look.
> Very interesting article. The problem is I am in SSRI/benzo withdrawal and thus HYPERSENSITIVE to almost all supplements. I can't tolerate small doses of magnesium, inostol, DHEA, choline, most B vitamins. I can tolerate Vitmain E. I am trying a very small dose of fish oil now. If I take a multi-vitamin in the morning, I feel naseous. I have not tried creatine, whey protein. I wonder if there is reason to think I won't be hypersensitive to these supplements...?